Christopher Daw

Lecturer in Pure Mathematics, University of Reading

Visiting Research Fellow, University of Oxford


Publications and Preprints

Daw, C and Orr, M (2019): Unlikely intersections with E x CM curves in $\mathcal{A}_2$, ArXiv preprint arXiv:1902.10483

Daw, C, Javanpeykar, A, and Kühne, L (2018): Effective estimates for the degrees of maximal special subvarieties, ArXiv preprint arXiv:1812.04341

Daw, C, Gorodnik, A, and Ullmo, E (2018): Convergence of measures on compactifications of locally symmetric spaces, ArXiv preprint arXiv:1809.10090

Borovoi, M, Daw, C and Ren, J (2018): Conjugation of semisimple subgroups over real number fields of bounded degree, to appear in Proc. Amer. Math. Soc., ArXiv preprint arXiv:1802.05894

Daw, C and Ren, J (2018): Applications of the hyperbolic Ax-Schanuel conjecture, Compositio Mathematica, Volume 154, Issue 9, pp. 1843-1888, ArXiv preprint arXiv:1703.08967

Daw, C (2017): The Zilber-Pink conjecture for pure Shimura varieties via o-minimality, in O-Minimality and its Applications to Number Theory and Analysis, MFO Reports, Volume 14, Issue 2, 1349-1420

Daw, C and Harris, A (2017): Categoricity of modular and Shimura curves, Journal of the Institute of Mathematics of Jussieu, Volume 16, Issue 5, pp. 1075-1101, ArXiv preprint arXiv:1304.4797

Daw, C and Orr, M (2016): Heights of pre-special points of Shimura varieties, Mathematische Annalen, Volume 365, Issue 3-4, pp. 1305-1357, ArXiv preprint arXiv:1502.00822

Daw, C (2016): Degrees of strongly special subvarieties and the André-Oort conjecture, Journal fur die reine und angewandte Mathematik, Volume 2016, Issue 721, Pages 81-108

Daw, C (2015): The Andre-Oort conjecture via o-minimality, in O-minimality and Diophantine Geometry, edited by G.O. Jones and A.J. Wilkie, Cambridge University Press, pp 129-158, ArXiv preprint arXiv:1412.3237

Daw, C (2012): A simplified proof of the André-Oort conjecture for products of modular curves, Archiv der Mathematik, Volume 98, Issue 5, pp 433-440

Daw, C (2012): On torsion of class groups of CM tori, Mathematika, Volume 58, Issue 02, pp. 305-318

Daw, C and Yafaev, A (2011): An unconditional proof of the André-Oort conjecture for Hilbert modular surfaces, Manuscripta Mathematica, Volume 135, Issue 1-2, pp 263-271